# SDR R61A20190802787

- Difficulty date: July 20, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Aircraft: N137HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000231
- Aircraft time: 25,144 hours, 19,364 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 17066931001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE, FR 88, STGR 28R AREA, WASTE PAN SKIN INTERNAL DOUBLER AND SHEAR TIE FOUND CORRODED. ON CF III LOWER FUSELAGE, FR 88, STGR 28R AREA WASTE PAN SKIN INTERNAL DOUBLER (170-66931-001) AND SHEAR TIE (PN: 170-66042-002) REPLACED IAW SRM 51-41-02 AND 51-43-04  A/C REMAINS OUT OF SERVICE FOR HEAVY CHECK COMPLETION.
